Proof Nets for Herbrand’s Theorem

McKinley, Richard (2013). Proof Nets for Herbrand’s Theorem. ACM Transactions on Computational Logic, 14(1), pp. 1-31. New York: ACM 10.1145/2422085.2422090

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Mc Kinley, Richard
Subjects: 000 Computer science, knowledge & systems
500 Science > 510 Mathematics
ISSN: 1529-3785
Publisher: ACM
Language: English
Submitter: Florian Ranzi
Date Deposited: 16 Apr 2014 12:40
Last Modified: 12 May 2014 10:53
Publisher DOI: 10.1145/2422085.2422090
Uncontrolled Keywords: Classical logic, cut elimination, Herbrand’s theorem, proof nets
URI: http://boris.unibe.ch/id/eprint/45211

Actions (login required)

Edit item Edit item
Provide Feedback